Translator Disclaimer
December 2014 Percolation on the information-theoretically secure signal to interference ratio graph
Rahul Vaze, Srikanth Iyer
Author Affiliations +
J. Appl. Probab. 51(4): 910-920 (December 2014).


We consider a continuum percolation model consisting of two types of nodes, namely legitimate and eavesdropper nodes, distributed according to independent Poisson point processes in R2 of intensities λ and λE, respectively. A directed edge from one legitimate node A to another legitimate node B exists provided that the strength of the signal transmitted from node A that is received at node B is higher than that received at any eavesdropper node. The strength of the signal received at a node from a legitimate node depends not only on the distance between these nodes, but also on the location of the other legitimate nodes and an interference suppression parameter γ. The graph is said to percolate when there exists an infinitely connected component. We show that for any finite intensity λE of eavesdropper nodes, there exists a critical intensity λc < ∞ such that for all λ > λc the graph percolates for sufficiently small values of the interference parameter. Furthermore, for the subcritical regime, we show that there exists a λ0 such that for all λ < λ0 ≤ λc a suitable graph defined over eavesdropper node connections percolates that precludes percolation in the graphs formed by the legitimate nodes.


Download Citation

Rahul Vaze. Srikanth Iyer. "Percolation on the information-theoretically secure signal to interference ratio graph." J. Appl. Probab. 51 (4) 910 - 920, December 2014.


Published: December 2014
First available in Project Euclid: 20 January 2015

zbMATH: 1349.94134
MathSciNet: MR3301278

Primary: 60D05, 60G70
Secondary: 05C05, 90C27

Rights: Copyright © 2014 Applied Probability Trust


This article is only available to subscribers.
It is not available for individual sale.

Vol.51 • No. 4 • December 2014
Back to Top